Publications of M. Paoli

BACK TO COATI PUBLICATION INDEX

Publications of M. Paoli

Articles in journal or book's chapters
  1. J-C. Bermond and M. Paoli. Research problem: Hamilton powers of graphs. Discrete Mathematics, 62:329--331, 1986. [bibtex-entry]
     
  2. J-C. Bermond, J. Bond, M. Paoli, and C. Peyrat. Graphs and interconnection networks: diameter and vulnerability. In Surveys in combinatorics (Southampton, 1983), volume 82 of London Math. Soc. Lecture Note Ser., pages 1--30. Cambridge Univ. Press, Cambridge, 1983. [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:10 2017